# SDR DHL9780258C

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ENG NR 1 ON RT REV SLEEVE INTERIOR  SKIN 30 AFT OF FWD TOP HOLE WORN THROUGH.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PER CFM 56 MM 78-31-10.  INSTALLED REPAIR PER SRM 51-1-21A, 3 X 3.
